Addiction Survivors

Notices

Reply
Unread 11-21-2012, 03:44 PM   #1
i_b_luda
Senior Member
 
Posts: 225
Default Vertigo anyone?

My doctor thinks I'm crazy for believing that the Subutex is causing this vertigo. I've had it for the last 6 months, whole time i've been in treatment. Some days are better than others but it's always lingering. I'm VERY curious if anyone else has had this issue and if so, what treatment method was used. I'm just convinced its related to the medicine. I am going through a taper and it has decreased some on a lower dose. It has been debilitating. I have been prescribed meclizine but the constipation is killing me and i'm sleeping way too much. My doctor thinks it may be a side effect of depression but if I don't take the meclizine i don't sleep as much and i'm not sad about anything. I've dealt with depression many times my whole life and I know how it feels. My spirits would be higher if I wasn't experiencing that sick vertigo feeling.
i_b_luda is offline   Reply With Quote
Unread 11-21-2012, 05:44 PM   #2
asouth32
Senior Member
 
asouth32's Avatar
 
Posts: 659
Default

I never had vertigo (had to look it up), now if I took my meds while I was sleepy or hadnt eat first thing in the morning, I would get higher than groceries. I mean like a pill buzz, but never had vertigo that I can remember.
asouth32 is offline   Reply With Quote
Unread 11-30-2013, 12:11 AM   #3
Nativemoon
Junior Member
 
Posts: 5
Default

I know this is an old post but what ended up happening with your vertigo. I feel like I'm dizzy all the time and reading your post made a light bulb go off. It makes sense.
Nativemoon is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 07:15 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors